# SDR WX0A2015110872989

- Difficulty date: November 6, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 36,682 hours, 24,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FWD FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT ASSEMBLY IAW 25-60-00.  OPERATIONS CHECKED GOOD.
